# SDR 29GA20140605001

- Difficulty date: June 4, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N361AG
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 28,983 hours, 32,577 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF ELECTRICAL EQUIPMENT OBSERVED DURING FLIGHT.  PERFORMED OPS CHECK OF SUPPLEMENTAL AIR CONDITIONER, ALSO CLEANED LT AND RT ACM DID NOT NOTE ANY ELECTRICAL BURN ODORS.
